# SDR ASAA2018041424246

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,505 hours, 11,478 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 11891023
- Condition: Failed
- Location: Lt Wing
- Part time: 78,665 hours, 38,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE VALVE OPEN WITH SWITCH OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT WING ANTI-ICE VALVE IAW AMM 30-11-11.
